Program preliminar

CONFERINȚA LASER EUROPE 2019

Miercuri, 10 aprilie 2019
Master Classes, Part A

08:00 – 08:40 – Theoretical Introduction and Clinical applications in Laser Hair Removal – Spiros Vlachos (10 min Q&A)
08:50 – 09:30 – Cosmetic facial anatomy – Peter Velthuis (10 min Q&A)
09:40 – 10:20 – Theorethical Introduction in Ablative and Fractional Lasers; Clinical Application of Fractional Co2 Laser in Soft Tissues’ Regeneration – Dana Jianu (10 min Q&A)
10:30 – 11:10 – Theoretical Introduction and Clinical Applications in Laser Vascular Lesions’ Treatment – Harry Moseley (10 min Q&A)
11:20 – 11:40 – Coffee Break and Exhibition
11:40 – 12:20 – Theoretical Introduction and Clinical Applications of Energy Based Devices for Facial Enhancement – Claudia van der Lught (10 min Q&A)
12:30 – 13:50 -Laser resurfacing: where we were and where are we now, including fractional treatments in ablative and non-ablative modes
Laser pearls – Mario Trelles, Vishal Madan (10 min Q&A)
14:00 – 15:30 – Lunch break
15:30 – 16:10 – Theoretical Introduction on Specific Lasers and Clinical Applications in Chronic Venous Disease – Stefan Jianu (10 min Q&A)
16:20- 17:00 – Theoretical Introduction on Lasers for Vascular Lesions and Clinical Applications – Sanjay Rajpara (10 min Q&A)
17:10 – 17:50 – Minimal invasive treatments for skin rejuvenation – Peter Velthuis (10 min Q&A)

Joi, 11 aprilie 2019
Master Classes, Part B

08:00 – 08:40 – Theoretical Introduction of laser and EBD (energy based devices) with clinical application on tissue tightening – Katharina Russe Wilflingseder (10 min Q&A)
08:50 – 09:30 – Theoretical Introduction and Clinical Applications on Pigment Specific LASERS in Dermatology – Vishal Madan (10 min Q&A)
9:30 – Closing Master Classes
9:35 – Key note lectures
9:35 – 9:50 – European regulation in fillers after 2020- Peter Velthuis
9:50 – 10:05 – The management of treating complications of permanent fillers using LBD and EBD -Claudia van der Lught
10:05 – 10:20 – Emergency protocol /Use of hialuronidase -Peter Velthuis
10:20 – 10:45 – Coffee Break
10:45- 11:00 – Lasers for Leg Veins – Sanjay Rajpara
11:00 – 11:15 – Lasers in Scar Management – Andrei Martin
11:15 – 11:45 – Enlarged Pores – A Global and Holistic Approach, From Diet and Skin Care to Laser – Victor Clatici
11:45 – 12:00 – Possibilities and limitations in the laser treatment of varicose veins – Eduard Ursuleanu
12:00 – 12:15 – Laser and EBD for body contouring – skin, fat, cellulite – Katharina Russe Wilflingseder
12:15 – 11:45 – The role of Nd Yag laser in the treatment of hemangiomas and telangiectasia – Daciana Branisteanu, Gabriela Stoleriu
12:30 – 13:00 – Invited special guest, Lecturer Gen. Prof. Marius Opran Romanian Space Agency – “Lasers in Space Technology”
13:00 – 14:30 – Lunch break
14:30 – 14:45 – Laser treatment of scars – overview and options – Katharina Russe Wilflingseder
14:45 – 15:00 – Facial skin tightening & resurfacing by using a triple technique, combining LBD and EBD – Claudia van der Lugt
15:15 – 15:30 – A round-up of Laser Technologies – Harry Moseley
15:30 – 15:45 – Laser assisted cartilage replacement- Spiros Vlachos
15:45 – 16:00 – Transoral Laser Surgery in Laryngology in Twenty First Century– Vasant Oswal
16:00 – 16:15 – Coffee Break
16:15 – 16:30 – Ophthalmic Laser Therapy : Past, Present and Future – Daniel Branisteanu, CI Branisteanu, A.Bilha
16:30 – 16:45 – Phisics of Laser interaction with Polydocanol in the treatment of varicous veins and spider veins -Pascu, Smarandache
16:45 – 17:00 – Longterm clinical experience and indications in treatment of varicous and spider veins – Mario Trelles & Stefan Jianu
17:00 – 17:15 – Laser and regenerative autologous factors -a winning combination in the cure of dark circles – Dana Jianu, Ioana Ghiurco, Oltjon Cobani
17:15 – Closing Ceremony
17:30 – General Assembly ESLAS

PRIMĂVARA DERMATOLOGICĂ IEȘEANĂ 2019

Joi, 11 aprilie 2019
09:00 – 18:00 – Program științific (pauze de cafea și de prânz)
19:00 – Deschiderea Oficială

Vineri, 12 aprilie 2019
09:00 – 18:00 – Program știinţific (pauze de cafea și de prânz)

Sâmbătă, 13 aprilie 2019
09:00 – 18:00 – Program știinţific (pauze de cafea și de prânz)

19:00 – Cină festivă

Duminică, 14 aprilie 2019
09:00 – 13:00 – Program știinţific

Programul știinţific va include comunicări, prezentare postere, prezentare cazuri clinice, simpozioane.

Contactează operatorul PDI 2019

10 + 14 =

Operatorul PDI 2019

Adresa: Str. A. Panu nr. 13, Iasi
Tel.: 0332.40.88.00-05
E-mail: inscrieri@primaderma.ro
Website: www.eventernet.ro